Journal of Applied Mathematics and Physics

Vol.6 No.7(2018), Paper ID 86264, 9 pages

DOI:10.4236/jamp.2018.67131

 

Lyapunov-Type Inequalities for Conformable BVP

 

Xia Wang, Run Xu

 

School of Mathematical Sciences, Qufu Normal University, Qufu, China
School of Mathematical Sciences, Qufu Normal University, Qufu, China

 

Copyright © 2018 Xia Wang, Run Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, X. and Xu, R. (2018) Lyapunov-Type Inequalities for Conformable BVP. Journal of Applied Mathematics and Physics, 6, 1549-1557. doi: 10.4236/jamp.2018.67131.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.